BibTeX record journals/dam/LiLWW20

download as .bib file

@article{DBLP:journals/dam/LiLWW20,
  author       = {Hengzhe Li and
                  Yuanyuan Lu and
                  Baoyindureng Wu and
                  Ankang Wei},
  title        = {The {\(\kappa\)}k-connectivity of line graphs},
  journal      = {Discret. Appl. Math.},
  volume       = {285},
  pages        = {1--8},
  year         = {2020},
  url          = {https://doi.org/10.1016/j.dam.2020.05.002},
  doi          = {10.1016/J.DAM.2020.05.002},
  timestamp    = {Tue, 20 Oct 2020 18:27:12 +0200},
  biburl       = {https://dblp.org/rec/journals/dam/LiLWW20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}